Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 24, NWS Lincoln, IL

June 19, 2009Clay County, Effingham County, Jasper County, Illinois

NWS Lincoln, IL issued this tornado warning at Jun 19, 2009, 7:58 PM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 7:58 PM CDT (00:58 UTC)
Expired
Jun 19, 2009, 8:45 PM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clay County, IL, Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 105 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:10 PM CDTTSTM WND DMG1 S Edgewood, ILLARGE TREE DOWN.
Jun 19, 8:10 PM CDTTSTM WND GST 651 N Hord, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.2
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 200058
TORILX
ILC025-049-079-200145-
/O.NEW.KILX.TO.W.0024.090620T0058Z-090620T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 845 PM CDT.

* AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. A FUNNEL CLOUD
  HAS BEEN REPORTED WITH THIS STORM. THIS DANGEROUS STORM WAS LOCATED 
  NEAR FARINA...OR 17 MILES NORTHEAST OF SALEM...AND MOVING EAST AT 
  35 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  EDGEWOOD...
  IOLA...
  MASON...
  HORD...
  LOUISVILLE...
  BIBLE GROVE...
  INGAHAM...
  SAILOR SPRINGS...

OTHER LOCATIONS IN THE WARNING INCLUDE...LATONA...WENDELIN AND NEWTON
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS
BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3876 8871 3891 8871 3891 8881 3892 8882
      3895 8882 3901 8827 3875 8827
TIME...MOT...LOC 0057Z 267DEG 31KT 3883 8877

$$

MILLER
2 follow-up statements
000 
WWUS53 KILX 200125
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT FRI JUN 19 2009

ILC025-049-079-200145-
/O.CON.KILX.TO.W.0024.000000T0000Z-090620T0145Z/
CLAY IL-JASPER IL-EFFINGHAM IL-
825 PM CDT FRI JUN 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN EFFINGHAM...SOUTHWESTERN JASPER AND NORTHEASTERN CLAY
COUNTIES...

AT 822 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR BIBLE GROVE...OR 14
MILES NORTH OF FLORA...MOVING EAST AT 35 MPH. THIS STORM PRODUCED
65 MPH WINDS NEAR HORD AT 810 PM.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...INGAHAM...LATONA...
NEWTON LAKE AND WENDELIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3881 8848 3897 8848 3901 8827 3883 8827
TIME...MOT...LOC 0124Z 267DEG 31KT 3888 8841

$$

MILLER
000 
WWUS53 KILX 200139
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CDT FRI JUN 19 2009

ILC025-049-079-200150-
/O.EXP.KILX.TO.W.0024.000000T0000Z-090620T0145Z/
CLAY IL-JASPER IL-EFFINGHAM IL-
839 PM CDT FRI JUN 19 2009

...THE TORNADO WARNING FOR SOUTHEASTERN EFFINGHAM...SOUTHWESTERN
JASPER AND NORTHEASTERN CLAY COUNTIES EXPIRES AT 845 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3881 8848 3897 8848 3901 8827 3883 8827
TIME...MOT...LOC 0140Z 267DEG 31KT 3889 8823

$$

MILLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 19, 6:31 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 19, 6:31 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT FRI JUN 19 2009

.DISCUSSION...
ISSUED 300 PM CDT FRI JUN 19 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
WILL KEEP THE HEAT INDEX GOING AS IS UNTIL 7 PM AS HEAT INDEX VALUES
ARE HOVERING AROUND THE 100 DEGREE MARK AND WILL CONTINUE FOR A FEW
MORE HOURS.

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS
TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE MID 70S HAVE
RESULTED IN ERODING THE CAPPING INVERSION CENTERED AT ABOUT 850 MB.
RESIDUAL BOUNDARIES FROM STORMS THIS MORNING HAVE BECOME ILL-DEFINED
AS OF LATE...HOWEVER SATELLITE IMAGERY STILL SHOWS AN ARC OF DEEPER
CUMULUS/CBS FROM GALESBURG TO SPRINGFIELD TO PARIS. THESE STORMS
WILL HAVE THE POTENTIAL FOR SEVERE DOWNBURST WINDS AND POSSIBLY HAIL
THIS EVENING.

THE MORE CONCENTRATED SEVERE POTENTIAL WILL BE LATER THIS EVENING
AND TOWARD 06Z AS A WELL-DEFINED SHORTWAVE MOVING THROUGH EASTERN
KANSAS/NEBRASKA PUSHES TOWARD THE MISSISSIPPI RIVER. UPSCALE GROWTH
IN THE STORMS BETWEEN DES MOINES AND KANSAS CITY IS LIKELY WITH THE
MAIN SEVERE WEATHER MODE LIKELY BEING A BOW ECHO WITH DAMAGING
WINDS. LARGE HAIL AND POSSIBLY ISOLATED TORNADOES WILL BE POSSIBLE
AS WELL.

BY 06Z...THE MAIN COLD FRONT SHOULD BE JUST MOVING INTO GALESBURG...
HOWEVER THE THUNDERSTORM CLUSTER BY THEN SHOULD BE RACING INTO
INDIANA. SOME SECONDARY DEVELOPMENT WILL BE POSSIBLE AGAIN WITH THE
MAIN FRONT...SO WILL KEEP CHANCE POPS GOING AFTER MIDNIGHT IN THE
NORTHWEST HALF. SOME LINGERING STORMS WILL BE POSSIBLE IN THE
SOUTHEAST SATURDAY MORNING.

THE COLD FRONT WILL STALL OUT JUST TO THE SOUTH OF THE AREA...AND
MODELS INDICATE THAT THE BOUNDARY WILL RETREAT NORTHWARD SATURDAY
NIGHT AND SUNDAY. WILL INCLUDE SOME SLIGHT CHANCE POPS FOR THAT
TIMEFRAME...THEN THE UPPER RIDGE WILL BUILD IN AND REDUCE POPS BELOW
MENTIONABLE VALUES.

LONG TERM...TUESDAY THROUGH FRIDAY...
UPPER RIDGE WILL BE ANCHORED OVER THE ARKLATEX REGION INTO THE
MIDDLE OF NEXT WEEK...WITH THE MAIN JET EXTENDING FROM THE CENTRAL
ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. HOT AND HUMID
CONDITIONS WILL CONTINUE WITH LITTLE IN THE WAY OF SURFACE FEATURES.
MOISTURE WILL BE RICH BUT MID LEVEL TEMPERATURES WILL ALSO BE VERY
WARM WHICH WILL PROVIDE AN EXTENSIVE CAP OVER MUCH OF THE
MISSISSIPPI VALLEY. ISOLATED CONVECTION WILL BE POSSIBLE JUST ABOUT
ANYWHERE...BUT THE LOW CHANCE/LOW AERIAL COVERAGE PRECLUDES ANY
MENTION THIS FAR IN ADVANCE.

BY FRIDAY...THE ECMWF AND GFS ARE IN LOOSE AGREEMENT THAT AN UPPER
TROUGH WILL TOP THE RIDGE AND MOVE ACROSS CANADA AND EXTEND
SOUTHWARD INTO THE GREAT LAKES. WILL PUT IN SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF
THE ACCOMPANYING SURFACE FRONT.

04

&&

.AVIATION...
ISSUED 629 PM CDT FRI JUN 19 2009

FOCUS ON TAF FORECASTS IS PRIMARILY THE FIRST FEW HOURS. SQUALL
LINE EXTENDING FROM KBMI TO NEAR KBLV AT THE START OF THE TAF
PERIOD...AND WILL AFFECT KCMI INITIALLY. SECOND WEAKER LINE
APPROACHING FROM THE WEST AND WILL CROSS THE TAF SITES OVER THE
FIRST FEW HOURS OF THE FORECAST PERIOD. WINDS GUSTING TO 35-40
KNOTS WITH THE PASSAGE OF THE STORMS. VFR CONDITIOSN LARGELY
EXPECTED AFTER 06Z...EXCEPT FOR SOME MINOR VISIBILITY RESTRICTIONS
TO AROUND 5 MILES AT TIMES THROUGH SUNRISE.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ049>057-061>063-
066>068-071>073.

&&
Hazardous weather outlook, Jun 19, 3:10 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT FRI JUN 19 2009

ILZ027-036-040-041-047-048-201200-
CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND
THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE
SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE
TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ028>031-037-038-042>046-201200-
CHAMPAIGN-DE WITT-LOGAN-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ049>053-201200-
CHRISTIAN-MACON-MORGAN-SANGAMON-SCOTT-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST
CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM
THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ054>057-061-201200-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-201200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS
EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS LATER THIS EVENING. DAMAGING
WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN
AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

In the hours before

Local storm report, Jun 19, 7:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HEAVY RAIN       5 S DANVILLE            40.07N 87.62W
06/19/2009  M1.50 INCH       VERMILION          IL   EMERGENCY MNGR

            RAINFALL IN THE LAST HOUR.

&&

AEJ
Local storm report, Jun 19, 7:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
742 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     5 S DANVILLE            40.07N 87.62W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            HOUSE DAMAGE FROM FALLEN TREE, NUMEROUS POWER LINES AND
            TREES DOWN.

&&

AEJ
Local storm report, Jun 19, 7:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     OAKWOOD                 40.11N 87.78W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            TREE BLOWN ONTO PROPANE TANK, GAS IS LEAKING.

&&

AEJ
Local storm report, Jun 19, 7:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     LIGHTNING        CATLIN                  40.07N 87.71W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING, AND CAUGHT ON FIRE.

&&

AEJ
Local storm report, Jun 19, 7:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
755 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     SIDELL                  39.91N 87.82W
06/19/2009                   VERMILION          IL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

&&

AEJ
Local storm report, Jun 19, 7:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     3 S TUSCOLA             39.75N 88.28W
06/19/2009                   DOUGLAS            IL   LAW ENFORCEMENT

            TREES DOWN BETWEEN TUSCOLA AND ARCOLA.

&&

AEJ

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:02 PM CDTSevere Thunderstorm WarningILXVermilion43 min
Jun 19, 7:18 PM CDTTornado WarningILXDouglas24 min
Jun 19, 7:35 PM CDTSevere Thunderstorm WarningILXClark, Coles, Douglas, Edgar40 min
Jun 19, 7:39 PM CDTTornado WarningILXEdgar17 min
Jun 19, 7:59 PM CDTSevere Thunderstorm WarningILXClark, Edgar20 min
Jun 19, 8:31 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper30 min
Jun 19, 8:45 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland45 min
Jun 19, 10:18 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland57 min
Jun 19, 11:51 PM CDTAreal Flood AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more5 hr
Jun 20, 12:28 AM CDTSpecial Weather StatementILXCrawford, Lawrence, Richland62 min
Jun 20, 12:45 AM CDTFlash Flood WarningILXClay, Crawford, Effingham, Jasper4 hr
Jun 20, 12:56 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland54 min
Jun 20, 1:46 AM CDTSpecial Weather StatementILXLawrence59 min
Jun 20, 9:33 AM CDTRiver Flood WarningILXLawrence6 days
Jun 20, 12:53 PM CDTRiver Flood WarningILXClay, Richland6 days
Jun 20, 6:55 PM CDTSpecial Weather StatementILXClay, Effingham65 min

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.